# SDR 2004F00389

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 31,490 hours, 32,575 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF,  PIC REPORTED THAT THE LT PROPELLER WOULD ONLY MAKE 85 PERCENT NP.  HE CHOSE TO ABORTED THE LAST LEG FROM LNC TO CRG AND CHOSE TO LAND SGF WHERE AFTER A GROUND RUN UP DETERMINED THAT THE LT NP WAS READING CORRECTLY.  THIS LEG WAS A REPOSITIONING LEG AND NO REVENUE PASSENGERS ON BOARD. THE CAUSE FOR THIS DISCREPANCY IS YET UNKNOWN.
